# SDR UPS00232189

- Difficulty date: March 27, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N914UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19246
- Aircraft time: 57,670 hours, 50,400 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  CORROSION ON FWD SIDE OF FLOORBEAM AT CARGO DOOR LATCH FITTING 5.0 I/B FROM NR 3 LATCH AT BS 580,  WL 207.     REMOVED CORROSION ON FWD SIDE OF FLOORBEAM UPPER FLANGE, LOWER SURFACE PER SRM 51-10-6. REMOVED .029X1.0X2.5 FROM ORIGINAL THICKNESS OF .135 AT BS 580,  LBL 53.5 TO LBL 56, FOUND TO BE OUT OF LIMITS.  STOP FACED 3 LOCATIONS FABRICATED FILLERS AND REPAIR STRAP AND  INSTALLED WET WITH FASTNERS IAW SRM 51-30-2 AND ER 00-0331
